# SDR SWAA2023111721856

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,076 hours, 34,712 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RH SIDE HAS A DENT 12 FWD OF ELEVATOR INDEX PLATE MEASURING 3 LONG 3 WIDE AND .087 DEEP. DENT IS DELAMINATED. DAMAGE IS WITHIN 4 OF PREVIOUS DENT.<[01] C/W EA: 23-153-03381;[02] EDIT STEP 3 TO INDICATE 'YES'
